# SDR SIMA20141207004

- Difficulty date: December 7, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,330 hours, 24,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AROUND HAT BEAM BETWEEN FRAMES 58 - 59.  REPAIRED IAW ERS-EM-53MR-945.
